# SDR YYFA201130C30001

- Difficulty date: October 30, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 44,296 hours, 30,737 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Unknown
- Condition: Unknown
- Location: Pa System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKING & STATIC NOISES FROME PA.   OPS CHECKED PA IAW AMM 23-20-00,  NO CRACKING OR STATIC NOISE, NOTED OPS CHECKED GOOD.
